MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST W/ ECHO 2; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST W/ ECHO 2; SURGICAL MESH
Catalog Number 5991520
Medical Device Problem Code Expiration Date Error (2528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As reported, an expired bard/davol ventralight st mesh was inadvertently implanted into the patient.The expiration date is located on multiple layers of the packaging.This event is confirmed as a use related error with no malfunction of the device.No patient injury was reported.Review of manufacturing records indicate product was manufactured to specification, with no indication of a manufacturing related cause for the event reported.To date, this is the only reported complaint from this manufacturing lot of (b)(4) units released for distribution in august, 2020.Should additional information be provided, a supplemental mdr will be submitted.
 
Event or Problem Description
As reported, a bard/davol ventralight st w/ echo 2 positioning system was used during a procedure on (b)(6) 2021.Following implant of the mesh it was noted that the device had expired on 28-jun-2021.As reported, there was no additional medical or surgical intervention post implant and there is no reported patient injury.It was reported that the box and packaging were noted to be intact prior to the procedure.

Brand Name
VENTRALIGHT ST W/ ECHO 2
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
MDR Report Key12211916
Report Number1213643-2021-20192
Device Sequence Number3180693
Product Code FTL
UDI-Device Identifier00801741131004
UDI-Public(01)00801741131004
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K170294
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/28/2021
Device Catalogue Number5991520
Device Lot NumberHUET1189
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/09/2021
Initial Report FDA Received Date07/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;